# SDR ASAA2012070192451

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 21,057 hours, 6,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8990300088
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFIER SIGN ON NR 4 GALLEY ADJACENT TO L2 DOOR HAS MULTIPLE LAMPS INOPERATIVE.  RELAMPED AND TESTED IAW MM 33-51-01-960-801 - OPS NORMAL.
